# SDR VJ9800032

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 39567851
- Condition: Malfunctioned
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EXTENDED AND RETRACTED NLG BECAUSE OF NOISE AND VIBRATION.  REPLACED LT NLG DOOR LINK ASSEMBLY, PERFORMED GEAR RETRACTION AND OPS CHECKED NORMAL.
